VU Matematikos ir informatikos instituto autoriaus 'Konstantinas Pileckas' publikacijų sąrašas
pagal Lietuvos akademinių bibliotekų tinklo (LABT) publikacijų bazes VUB [nuo 2011 m. iki dabar] ir LMAVB [iki 2010 m. imtinai]:

Eil. Nr. Publikacija
1Korobkov, Mikhail; Pileckas, Konstantinas; Russo, Remigio. Leray’s plane steady state solutions are nontrivial // Advances in mathematics. San Diego, CA : Academic Press Inc Elsevier science. ISSN 0001-8708. eISSN 1090-2082. 2021, vol. 376, art. no. 107451, p. [1-20]. DOI: 10.1016/j.aim.2020.107451.
2Korobkov, Mikhail; Pileckas, Konstantinas; Russo, Remigio. On the two-dimensional exterior boundary-value problem for the steady-state Navier-Stokes equations // Mathematical analysis of viscous incompressible fluid / edited by Toshiaki Hishida. Kyoto : Kyoto University. 2020, p. [1-16]. (RIMS Kôkyûroku ; no.2168). Prieiga per internetą: <http://www.kurims.kyoto-u.ac.jp/~kyodo/kokyuroku/contents/2168.html>.
3Pileckas, Konstantinas; Čiegis, Raimondas. Existence of nonstationary Poiseuille type solutions under minimal regularity assumptions // Zeitschrift für angewandte Mathematik und Physik (ZAMP) = Journal of applied mathematics and physics = Journal de Mathématiques et de Physique. Cham : Springer International Publishing. ISSN 0044-2275. eISSN 1420-9039. 2020, vol. 71, iss. 6, art. no. 192, p. 1-17. DOI: 10.1007/s00033-020-01422-5.
4Čiegis, Raimondas; Panasenko, Grigory; Pileckas, Konstantinas; Šumskas, Vytenis. ADI scheme for partially dimension reduced heat conduction models // Computers & mathematics with applications. Oxford, Kidlington : Elsevier Science Ltd. ISSN 0898-1221. eISSN 1873-7668. 2020, vol. 80, iss. 5, p. 1275-1286. DOI: 10.1016/j.camwa.2020.06.012.
5Panasenko, Grigory; Pileckas, Konstantinas. Periodic in time flow in thin structure: Equationon the graph // Journal of mathematical analysis and applications. San Diego, CA : Academic Press Inc Elsevier Science. ISSN 0022-247X. eISSN 1096-0813. 2020, vol. 490, iss. 2, art. no. 124335, p. [1-8]. DOI: 10.1016/j.jmaa.2020.124335.
6Juodagalvytė, Rita; Panasenko, Grigory; Pileckas, Konstantinas. Time periodic Navier-Stokes equations in a thin tube structure // Boundary value problems. London : Springer Open. ISSN 1687-2770. 2020, vol. 2020, iss. 1, art. no. 28, p. 1-35. DOI: 10.1186/s13661-020-01334-3.
7Korobkov, Mikhail; Pileckas, Konstantinas; Russo, Remigio. On the steady Navier-Stokes equations in 2D exterior domains // Journal of differential equations. San Diego, CA : Academic Press Inc Elsevier science. ISSN 0022-0396. eISSN 1090-2732. 2020, vol. 269, iss. 3, p. 1796-1828. DOI: 10.1016/j.jde.2020.01.012.
8Kaulakytė, Kristina; Pileckas, Konstantinas. Nonhomogeneous boundary value problem for the time periodic linearized Navier-Stokes system in a domain with outlet to infinity // Journal of mathematical analysis and applications. San Diego, CA : Academic Press Inc Elsevier Science. ISSN 0022-247X. eISSN 1096-0813. 2020, vol. 489, iss. 1, art. no. 124126, p. [1-25]. DOI: 10.1016/j.jmaa.2020.124126.
9Korobkov, Mikhail; Pileckas, Konstantinas; Russo, Remigio. A simple proof of regularity of steady-state distributional solutions to the Navier-Stokes equations // Journal of mathematical fluid mechanics. Basel : Springer Basel. ISSN 1422-6928. eISSN 1422-6952. 2020, vol. 22, iss. 4, art. no. 55, p. [1-8]. DOI: 10.1007/s00021-020-00517-3.
10Korobkov, Mikhail; Pileckas, Konstantinas; Russo, Remigio. Solvability in a finite pipe of steady-state Navier-Stokes equations with boundary conditions involving Bernoulli pressure // Calculus of variations and partial differential equations. Heidelberg : Springer Heidelberg. ISSN 0944-2669. eISSN 1432-0835. 2020, vol. 59, iss. 1, art. no. 32, p. 1-22. DOI: 10.1007/s00526-019-1688-8.
11Korobkov, Mikhail, V; Pileckas, Konstantinas; Russo, Remigio. On convergence of arbitrary D-solution of steady Navier-Stokes system in 2D exterior domains // Archive for rational mechanics and analysis. Heidelberg : Springer. ISSN 0003-9527. eISSN 1432-0673. 2019, vol. 233, iss. 1, p. 385-407. DOI: 10.1007/s00205-019-01359-8.
12Bertoglio, Cristobal; Conca, Carlos; Nolte, David; Panasenko, Grigory; Pileckas, Konstantinas. Junction of models of different dimension for flows in tube structures by Womersley-type interface conditions // SIAM journal on applied mathematics. Philadelphia : SIAM publications. ISSN 0036-1399. eISSN 1095-712X. 2019, vol. 79, no. 3, p. 959-985. DOI: 10.1137/18M1229572.
13Kaulakytė, Kristina; Klovienė, Neringa; Pileckas, Konstantinas. Nonhomogeneous boundary value problem for the stationary Navier-Stokes equations in a domain with a cusp // Zeitschrift fur angewandte Mathematik und Physik. Cham : Springer International Publishing AG. ISSN 0044-2275. eISSN 1420-9039. 2019, vol. 70, no. 1, art. no. 36, p. [1-16]. DOI: 10.1007/s00033-019-1075-5.
14Pileckas, Konstantinas (aut., duod. inter.); Aidietis, Audrius (aut., duod. inter.); Gaidulis, Gediminas (aut., duod. inter.); Panasenko, Grigory (aut., duod. inter.); Machova, Evelina (aut., imant. inter.). Transapikalinės mitralinio vožtuvo korekcijos modeliavimą patikrino klinikinėje praktikoje : [interviu] // Lietuvos sveikata. Vilnius : UAB "Lietuvos sveikata". ISSN 1648-1437. 2019, Nr. 42, p. 10-11. Prieiga per internetą: <https://lsveikata.lt/is-gyvenimo/transapikalines-mitralinio-voztuvo-korekcijos-modeliavima-patikrino-klinikineje-praktikoje-11111>.
15Eismontaitė, Alicija; Pileckas, Konstantinas. On singular solutions of the initial boundary value problem for the Stokes system in a power cusp domain // Applicable analysis. Abingdon : Taylor & Francis Ltd. ISSN 0003-6811. eISSN 1563-504X. 2019, vol. 98, iss. 13, p. 2400-2422. DOI: 10.1080/00036811.2018.1460815.
16Eismontaitė, Alicija; Pileckas, Konstantinas. On singular solutions of time-periodic and steady Stokes problems in a power cusp domain // Applicable analysis. Abingdon : Taylor & Francis Ltd. ISSN 0003-6811. eISSN 1563-504X. 2018, vol. 97, no 3, p. 415-437. DOI: 10.1080/00036811.2016.1269321.
17Galdi, Giovanni; Pileckas, Konstantinas. Foreword // Lithuanian mathematical journal. New York : Springer. ISSN 0363-1672. eISSN 1573-8825. 2018, vol. 58, no. 3, special issue SI, p. 263. DOI: 10.1007/s10986-018-9402-7.
18Galdi, Giovanni; Pileckas, Konstantinas. Professor Robert S. Finn // Lithuanian mathematical journal. New York : Springer. ISSN 0363-1672. eISSN 1573-8825. 2018, vol. 58, no. 3, special issue SI, p. 264-265. DOI: 10.1007/s10986-018-9404-5.
19Galdi, Giovanni; Pileckas, Konstantinas. Professor Vsevolod Alekseevich Solonnikov // Lithuanian mathematical journal. New York : Springer Science+Business Media. ISSN 0363-1672. eISSN 1573-8825. 2018, vol. 58, no 3, p. 266-267. DOI: 10.1007/s10986-018-9405-4.
20Korobkov, Mikhail; Pileckas, Konstantinas; Russo, Remigio. The existence theorem for the steady Navier-Stokes problem in exterior axially symmetric 3D domains // Mathematische Annalen. Heidelberg : Springer. ISSN 0025-5831. eISSN 1432-1807. 2018, vol. 370, iss. 1-2, p. 727-784. DOI: 10.1007/s00208-017-1555-x.
21Korobkov, Mikhail V.; Pileckas, Konstantinas; Russo, Remigio. Leray's problem on existence of steady-state solutions for the navier-stokes flow // Handbook of mathematical analysis in mechanics of viscous fluids. Cham : Springer International Publishing, 2018. ISBN 9783319133430. eISBN 9783319133447. p. 249-297. DOI: 10.1007/978-3-319-13344-7_5.
22Pileckas, Konstantinas; Russo, Remigio. Asymptotics of solutions with vanishing at infinity velocity of the steady-state Navier-Stokes equations in the dimension four // Journal of mathematical fluid mechanics. Basel : Springer. ISSN 1422-6928. eISSN 1422-6952. 2017, Vol. 19, no 4, p. 725-737. DOI: 10.1007/s00021-016-0303-4.
23Chipot, M; Klovienė, Neringa; Pileckas, Konstantinas; Zube, Stephanie. On a non-stationary fluid flow problem in an infinite periodic pipe // Mathematische Nachrichten. Weinheim : Wiley-VCH Verlag GmbH & Co. ISSN 0025-584X. eISSN 1522-2616. 2017, Vol. 290, no 4, p. 546-569. DOI: 10.1002/mana.201500304.
24Chipot, Michel; Kaulakytė, Kristina; Pileckas, Konstantinas; Xue, Wei. On nonhomogeneous boundary value problems for the stationary Navier-Stokes equations in two-dimensional symmetric semi-infinite outlets // Analysis and applications. Singapore : World Scientific Publishing Co. Pte. Ltd. ISSN 0219-5305. eISSN 1793-6861. 2017, Vol. 15, Iss. 4, p. 543-569. DOI: 10.1142/S0219530515500268.
25Pileckas, Konstantinas; Specovius-Neugebauer, M. Spatial behavior of solutions to the time periodic Stokes system in a three dimensional layer // Journal of differential equations. San Diego, CA : Academic Press Inc Elsevier science. ISSN 0022-0396. eISSN 1090-2732. 2017, Vol. 263, Iss. 10, p. 6317-6346. DOI: 10.1016/j.jde.2017.07.014.
26Korobkov, Mikhail; Pileckas, Konstantinas; Russo, Remigio. Addendum to: The Liouville theorem for the steady-state Navier-stokes problem for axially symmetric 3D solutions in absence of swirl (vol 17, pg 287, 2015) // Journal of mathematical fluid mechanics. Basel : Springer. ISSN 1422-6928. eISSN 1422-6952. 2016, Vol. 18, no 1, p. 207. DOI: 10.1007/s00021-015-0241-6.
27Korobkov, Mikhail; Pileckas, Konstantinas; Russo, Remigio. Leray’s problem on existence of steady state solutions for the Navier-Stokes flow // Handbook of mathematical analysis in mechanics of viscous fluids / Editors: Yoshikazu Giga, Antonin Novotny. Cham : Springer International Publishing, 2016. eISBN 9783319101514. p. 1-50. DOI: 10.1007/978-3-319-10151-4_5-1.
28Korobkov, Mikhail; Pileckas, Konstantinas; Russo, Remigio. An existence theorem for steady Navier-Stokes equations in the axially symmetric case // Annali della Scuola Normale Superiore di Pisa : Classe di Scienze. Pisa : Scuola Normale Superiore di Pisa. ISSN 0391-173X. 2015, Vol. 14, no 1, p. 233-262. DOI: 10.2422/2036-2145.201204_003.
29Korobkov, Mikhail V.; Pileckas, Konstantinas; Russo, Remigio. Solution of Leray's problem for stationary Navier-Stokes equations in plane and axially symmetric spatial domains // Annals of mathematics. Princeton : Princeton University. ISSN 0003-486X. eISSN 1939-8980. 2015, Vol. 181, iss. 2, p. 769-807. DOI: 10.4007/annals.2015.181.2.7.
30Panasenko, Grigory; Pileckas, Konstantinas. Asymptotic analysis of the non-steady Navier-Stokes equations in a tube structure. II. General case // Nonlinear analysis : theory, methods & applications. Kidlington : Pergamon-Elsevier Science LTD. ISSN 0362-546X. eISSN 1873-5215. 2015, Vol. 125, p. 582-607. DOI: 10.1016/j.na.2015.05.018.
31Panasenko, Grigory; Pileckas, Konstantinas. Divergence equation in thin-tube structures // Applicable analysis. Colchester : Taylor & Francis Ltd. ISSN 0003-6811. eISSN 1563-504X. 2015, Vol. 94, no 7, p. 1450-1459. DOI: 10.1080/00036811.2014.933476.
32Panasenko, Grigory; Pileckas, Konstantinas. Asymptotic analysis of the non-steady Navier–Stokes equations in a tube structure. I. The case without boundary-layer-in-time // Nonlinear analysis : theory, methods & applications. Kidlington : Pergamon. ISSN 0362-546X. 2015, 122, p. 125-168. DOI: 10.1016/j.na.2015.03.008.
33Korobkov, Mikhail; Pileckas, Konstantinas; Russo, Remigio. The Liouville theorem for the steady-state Navier–Stokes problem for axially symmetric 3D solutions in absence of swirl // Journal of mathematical fluid mechanics. Basel : Springer. ISSN 1422-6928. eISSN 1422-6952. 2015, Vol.17, no 2, p. 287-293. DOI: 10.1007/s00021-015-0202-0.
34Korobkov, Mikhail V.; Pileckas, Konstantinas; Pukhnachev, Vladislav V.; Russo, Remigio. The flux problem for the Navier–Stokes equations // Russian Mathemetical Surveys. London : Turpion LTD. ISSN 0036-0279. eISSN 1468-4829. 2014, Vol. 69, no. 6, p. 1065-1122. DOI: 10.1070/RM2014v069n06ABEH004928.
35Korobkov, Mikhail; Pileckas, Konstantinas; Russo, Remigio. The existence of a solution with finite Dirichlet integral for the steady Navier–Stokes equations in a plane exterior symmetric domain // Journal de mathematiques pures et appliquees. Issy les Moulineaux : Elsevier Masson. ISSN 0021-7824. 2014, vol. 101, no 3, p. 257-274. DOI: 10.1016/j.matpur.2013.06.002.
36Pileckas, Konstantinas; Solonnikov, V.A. Viscous incompressible free-surface flow down an inclined perturbed plane // Universita di Ferrara. Annali. Sezione 7: Scienze Matematiche. Milan : Springer - Verlag Italia Srl. ISSN 0430-3202. 2014, vol. 60, iss. 1, p. 225-244. DOI: 10.1007/s11565-013-0201-0.
37Panasenko, Grigory; Pileckas, Konstantinas. Flows in a tube structure: Equation on the graph // Journal of mathematical physics. New York : American Institute of Physics. ISSN 0022-2488. 2014, vol. 55, no. 8, art. no 081505 [p. 1-11]. DOI: 10.1063/1.4891249.
38Korobkov, Mikhail; Pileckas, Konstantinas; Russo, Remigio. On the flux problem in the theory of steady Navier–Stokes equations with nonhomogeneous boundary conditions // Archive for rational mechanics and analysis. Heidelberg : Springer. ISSN 0003-9527. 2013, vol. 207, no. 1, p. 185-213. DOI: 10.1007/s00205-012-0563-y.
39Klovienė, Neringa; Pileckas, Konstantinas. The second grade fluid flow problem in an infinite pipe // Asymptotic analysis. Amsterdam : IOS Press. ISSN 0921-7134. 2013, vol. 83, no 3, p. 237-262. DOI: 10.3233/ASY-121159.
40Panasenko, Grigory; Pileckas, Konstantinas. Asymptotic analysis of the nonsteady viscous flow with a given flow rate in a thin pipe // Applicable Analysis. Colchester : Taylor & Francis Ltd. ISSN 0003-6811. 2012, Vol. 91, no. 3. DOI: 10.1080/00036811.2010.549483.
41Klovienė, Neringa; Pileckas, Konstantinas. Nonstationary Poiseuille-type solutions for the second-grade fluid flow // Lithuanian mathematical journal. New York : Springer. ISSN 0363-1672. 2012, vol. 52, no. 2, p. 155-171. DOI: 10.1007/s10986-012-9164-6.
42Kaulakytė, Kristina; Pileckas, Konstantinas. On the nonhomogeneous boundary value problem for the Navier–Stokes system in a class of unbounded domains // Journal of mathematical fluid mechanics. Basel : Springer. ISSN 1422-6928. 2012, vol. 14, iss. 4, p. 693-716. DOI: 10.1007/s00021-011-0089-3.
43Korobkov, Mikhail; Pileckas, Konstantinas; Russo, Remigio. Steady Navier-Stokes system with nonhomogeneous boundary conditions in the axially symmetric case // Comptes rendus mecanique. Paris : Elsevier Masson. ISSN 1631-0721. 2012, vol. 340, no. 3, p. 115-119. DOI: 10.1016/j.crme.2012.01.001.
44Pileckas, Konstantinas; Russo, Remigio. On the existence of vanishing at infinity symmetric solutions to the plane stationary exterior Navier–Stokes problem // Mathematische Annalen. Heidelberg : Springer. ISSN 0025-5831. 2012, Vol. 352, no. 3, p. 643-658. DOI: 10.1007/s00208-011-0653-4.
45Pileckas, Konstantinas; Specovius-Neugebauer, M. Asymptotics of solutions to the Navier-Stokes system with nonzero flux in a layer-like domain // Asymptotic analysis. Amsterdam : IOS Press. ISSN 0921-7134. 2010, vol. 69, no 3-4, p. 219-231. DOI: 10.3233/ASY-2010-1000.
46Pileckas, Konstantinas; Zajączkowski, W. Global solvability for a large flux of a three-dimensional time dependent Navier-Stokes problem in a straight cylinder // Mathematical methods in the applied sciences. ISSN 0170-4214. 2008, vol. 31, iss. 13, p. 1607-1633. DOI: 10.1002/mma.993.
47Pileckas, Konstantinas. Global solvability in W_2^2,1-weighted spaces of the two-dimensional Navier-Stokes problem in domains with strip-like outlets to infinity // Journal of mathematical fluid mechanics. ISSN 1422-6928. 2008, Vol. 10, no. 2, p. 272-309. DOI: 10.1007/s00021-006-0232-8.
48Pileckas, Konstantinas; Zajączkowski, W.M. Global solvability of the Cauchy problem for the Navier-Stokes equations in R^3 for some class of initial data // Mathematische Zeitschrift. ISSN 0025-5874. 2008, Bd. 260, Nr. 2, p. 305-327. DOI: 10.1007/s00209-007-0275-4.
49Conca, C.; Gallagher, I.; Ghrist, R.; Málek, J.; Pileckas, Konstantinas; Rajagopal, K.R.; Saint-Raymond, L.; Schochet, S.; Sell, G.R.; Seregin, G.; Serre, D.; Vanninathan, M.; Friendlander, S. (red.). Handbook of mathematical fluid dynamics / edited by S. Friedlander, D. Serre ; [list of contributors: Conca C. ... Pileckas K. ... et al.]. Amsterdam [etc.] : Elsevier, 2007. 711 p. ISBN 9780444528346. Prieiga per internetą: <http://www.sciencedirect.com/science/handbooks/18745792> [žiūrėta 2008-01-09].
50Pileckas, Konstantinas. Solvability in weighted spaces of the three-dimensional Navier-Stokes problem in domains with cylindrical outlets to infinity // Topological methods in nonlinear analysis. ISSN 1230-3429. 2007, vol. 29, no. 2, p. 333-360.
51Pileckas, Konstantinas; Zaleskis, Linas. Weighted coercive estimates of solutions to the Stokes problem in parabolically growing layer // Asymptotic analysis. ISSN 0921-7134. 2007, Vol. 54, no. 3-4, p. 211-233. Prieiga per internetą: <https://content.iospress.com/articles/asymptotic-analysis/asy846> [žiūrėta 2008-01-08].
52Galdi, G.P.; Pileckas, Konstantinas; Silvestre, A.L. On the unsteady Poiseuille flow in a pipe // Zeitschrift für angewandte Mathematik und Physik. ISSN 0044-2275. 2007, Vol. 58, no. 6, p. 994-1007. DOI: 10.1007/s00033-006-6114-3.
53Pileckas, Konstantinas. Solvability of the Cauchy problem for the Navier-Stokes equations in R3 for some class of initial data // International conference on mathematical fluid mechanics : book of abstracts, Estoril, May 21-25, 2007. Estoril, 2007. ISBN 9789892005492. p. 49-50.
54Pileckas, Konstantinas. Existence of solutions with the prescribed flux of the Navier–Stokes system in an infinite cylinder // Journal of mathematical fluid mechanics. ISSN 1422-6928. 2006, vol. 8, no. 4, p. 542-563. DOI: 10.1007/s00021-005-0187-1.
55Pileckas, Konstantinas. On the nonstationary two-dimensional Navier-Stockes problem in domains with strip-like outlets to infinity // Hyperbolic problems and regularity questions / Padula, Mariarosaria; Zanghirati, Luisa (Eds.). Basel : Birkhäuser Verlag, 2006. ISBN 3764374500. p. 159-171. (Trends in Mathematics).
56Pileckas, Konstantinas. On nonstationary two-dimensional leray's problem for poiseuille flow // Advances in mathematical sciences and applications. ISSN 1343-4373. 2006, vol. 16, no. 1, p. 141-174.
57Zaleskis, Linas; Pileckas, Konstantinas. Free boundary value problem for the Navier - Stokes equations // 8th international conference "Mathematical modelling and analysis", May 28-31, 2003, Trakai, Lithuania : abstracts. Vilnius : Matematikos ir informatikos institutas. 2003, p. 82.
58Pileckas, Konstantinas; Sequeira, A.; Videman, J.H. Steady Flows of Viscoelastic Fluids in Domains with Qutlets to Infinity // Journal of mathematical fluid mechanics. ISSN 1422-6928. 2000, nr. 2, p. 185-218.
59Pileckas, Konstantinas; Nazarov, S.A. On steady Stokes and Navier-Stokes problems with zero velocity at infinity in a three-dimensional exterior domain // Journal of mathematics of Kyoto University. ISSN 0023-608X. 2000, vol. 40, nr. 3, p. 69-86.